Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Question about discharge adult content

What, besides pregnancy and ovulation can cause vaginal discharge to be thicker? No itching or anything like that, just a difference in discharge. Can the shot cause it?

 
Mrs.BAT

Asked by Mrs.BAT at 11:10 PM on Sep. 7, 2010 in Health

Level 38 (105,028 Credits)
This question is closed.
Answers (5)
  • Honestly, then I doubt it's anything to worry about, especially if there's no pain or itching. I've had this happen before and it was nothing. If you're concerned, definitely call your doctor, though.
    LovingSAHMommy

    Answer by LovingSAHMommy at 12:12 AM on Sep. 8, 2010

  • At different times of the month you have a different type of discharge. It all depends on where you are in your cycle.
    colethky

    Answer by colethky at 11:18 PM on Sep. 7, 2010

  • The shot could possibly cause it, but I'm not sure. I hate to ask, but is it white or clear? Does it have an odor?
    LovingSAHMommy

    Answer by LovingSAHMommy at 11:17 PM on Sep. 7, 2010

  • No odor, it's exactly like when I ovulate or am pregnant, but I'm not ovulating or pregnant right now. I got the shot in July, and it's been like this for a little over a month.
    Mrs.BAT

    Comment by Mrs.BAT (original poster) at 11:20 PM on Sep. 7, 2010

  • Oh and I mean that it's been like this every single day for a little over a month, about 6 weeks I guess. And I know I'm not pregnant because to get pregnant, you have to have sex, and well, I can't even remember the last time I had sex.
    Mrs.BAT

    Comment by Mrs.BAT (original poster) at 11:22 PM on Sep. 7, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN